# SDR RRXA11384

- Difficulty date: June 20, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Filler
- Part number: 8736703
- Condition: Cracked
- Location: R/H Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND  R/H O/B AILERON UPPER ACCESS FOR THE O/B DAMPERS HAS TORN SKIN AT CUTOUT PERIMETER.  *** CORRECTIVE ACTION *** FABRICATED AND INSTALLED FILLERS IAW DHSK 873-670, SRM 51-1-5, 51-1-11, 51-1-21
